Full Text: PDF
Volume 4, Issue 3, 1 December 2020, Pages 357-376
Abstract. The purpose of this paper is to introduce a new parallel iterative method for solving a variational inequality over the set of common fixed points of a finite family of sequences of nearly nonexpansive mappings. Solution theorems are established in a real Hilbert space.
How to Cite this Article:
Truong Minh Tuyen, Tran Xuan Quy, Nguyen Minh Trang, A parallel iterative method for solving a class of variational inequalities in Hilbert spaces, J. Nonlinear Var. Anal. 4 (2020), 357-376.